Discrete, Continuous, Delta, Nabla, and Diamond-Alpha Opial Inequalities
In this paper, we prove some new diamond-alpha dynamic inequalities of Opial type with one and with two weight functions on time scales. These results contain as special cases improvements of results given in the literature, and these improvements are new even in the important discrete case.
M. Bohner et al., "Discrete, Continuous, Delta, Nabla, and Diamond-Alpha Opial Inequalities," Mathematical Inequalities and Applications, vol. 18, no. 3, pp. 923 - 940, Element, Jul 2015.
The definitive version is available at https://doi.org/10.7153/mia-18-69
Mathematics and Statistics
Keywords and Phrases
Diamond-alpha derivatives; Opial's inequality; Time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2015 Element, All rights reserved.
01 Jul 2015